I have been diagnosed with (PID) Pelvic Inflammatory Disease, what should I do?

I have been diagnosed with PID and have been prescribed azithromycin, doxycycline, and metronidazole vaginal gel. My symptoms prior to fx were malodorous light green/yellow discharge, and itching. I am on day 4 of the doxycycline and metronidazole gel and am experiencing chunky white discharge with no odor, but unbelievable itching. I am also experiencing pretty bad nausea with the doxycycline. What should I do and do I need to see my doctor again?

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey

Hi..
Chunky white discharge along with severe itching can be most probably due to secondary yeast infection..
Yes, you should see your doctor again..
For nausea you can be advised Pantoprazole and Domperidone combination..
Keep the genitals clean and wear loose fitting and cotton undergarments..

Hope this helps..

wpDiscuz